# SDR IXXA20230911058

- Difficulty date: September 10, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767338
- Aircraft serial: 25316
- Aircraft time: 99,959 hours, 31,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW B767-200/300 MAINTENANCE EQUIPMENT LIST 33-51-02-01 SYSTEM FAULT TRANSFERRED TO DEFERRAL MAINTENANCE ITEM 44877. AIRCRAFT RELEASED TO SERVICE. SUPPLEMENTAL INFORMATION TO PREVIOUS SUBMITTAL IXXA20230911058 ON 11 SEPTEMBER 2023 AT KILN. DOWNLINE MAINTENANCE REMOVED AND INSTALLED L1 EMERGENCY LIGHT SOCKET IAW IAI AMM 33-51-06. OPERATIONAL CHECK GOOD. DEFERRAL MAINTENANCE ITEM 44877 CLEARED.
